# SDR DALA1120566306

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 91,426 hours, 11,443 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH FLOOR TRACK LIGHTING AT SEATS 51 AND 52 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE WIRE DISCONNECTED AT SEAT 52C AND RECONNECTED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE WIRE WAS RECONNECTED.
